# SDR AALA201705099010

- Difficulty date: April 11, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pendulum
- Part number: D5757224000400
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RIGHT HAND WING INBOARD FLAP ON BEARING OF CARRIAGE TRACK NR 1. REPLACED FLAP CARRIAGE PENDULUM PER AMM 27-54-46.
